MathSciNet Relay Station
MathSciNet bibliographic data
MR179937 (31 #4174) 65.55
Fosdick, Lloyd D. Approximation of a class of Wiener integrals. Math. Comp. 19 1965 225–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement